# SDR MALA050365

- Difficulty date: April 16, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 12,586 hours, 12,442 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO MSP THE CREW GOT THE GREEN HYD LOOK UP LIGHT WITH GREEN LOW QTY.  THE GREEN HYD QTY WAS JUST BELOW 1/4 FULL.  REPLACED PTU.
